Publication
Title
Models and optimal designs for conjoint choice experiments including a no-choice option
Author
Language
English
Source (journal)
International journal of research in marketing. - Amsterdam
Publication
Amsterdam : 2008
ISSN
0167-8116
Volume/pages
25:2(2008), p. 94-103
ISI
000257531600002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.06.2017
To cite this reference